# SDR ASAA2023110145975

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 32,250 hours, 9,914 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT 1 WILL NOT MAKE A CALL OR RECEIVE A CALL. SAT 2 OPERATES NORMAL. GROUNDED - YES. CYCLED POWER. SUCCESSFULLY MADE PHONE CALLS VIA SAT 1 REF AMM 23-15-00/501.
